Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 66, NWS Green Bay, WI

September 7, 2013Brown County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 7, 2013, 5:03 PM CDT for Brown County, Wisconsin. It was in force for 27 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2013, 5:03 PM CDT (22:03 UTC)
Expired
Sep 7, 2013, 5:30 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Brown County, WI

The radar

The Green Bay radar (KGRB), 8 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:20 PM CDTTSTM WND DMGGreen Bay, WIPOWER LINES DOWN
Sep 7, 5:20 PM CDTTSTM WND DMGGreen Bay, WITREE DOWN. VIA SOCIAL MEDIA. TIME ESTIMATED.
Sep 7, 5:28 PM CDTTSTM WND DMGGreen Bay, WIWIND GUST ESTIMATED IN EXCESS OF 50 MPH RIPPED THE RAIN GUTTER FROM A HOUSE NEAR I-43 AND MASON STREET.
Sep 7, 5:28 PM CDTNON-TSTM WND DMGGreen Bay, WIWIND GUST ESTIMATED IN EXCESS OF 50 MPH RIPPED THE RAIN GUTTER FROM A HOUSE NEAR I-43 AND MASON STREET.
Sep 7, 5:30 PM CDTTSTM WND GST 353 Wsw Howard, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WUUS53 KGRB 072203
SVRGRB
WIC009-072230-
/O.NEW.KGRB.SV.W.0066.130907T2203Z-130907T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT SAT SEP 7 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 530 PM CDT

* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  GREEN BAY...AND MOVING SOUTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY AROUND 515 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HOWARD...UW GREEN BAY...LEO
FRIGO BRIDGE...LAMBEAU FIELD...HOBART...ALLOUEZ...DE PERE...
ASHWAUBENON...LEDGEVIEW AND LITTLE RAPIDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR THE BAY...GET AWAY FROM THE WATER AND MOVE TO SHELTER. 
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 4425 8820 4446 8820 4468 8813 4467 8797
      4463 8800 4459 8796 4459 8799 4460 8801
      4458 8802 4456 8802 4454 8797 4454 8794
      4458 8792 4461 8785 4424 8793
TIME...MOT...LOC 2203Z 009DEG 26KT 4461 8801

HAIL...0.88IN
WIND...60MPH

$$

RDM
2 follow-up statements
253 
WWUS53 KGRB 072223
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT SAT SEP 7 2013

WIC009-072230-
/O.CON.KGRB.SV.W.0066.000000T0000Z-130907T2230Z/
BROWN WI-
523 PM CDT SAT SEP 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY 
UNTIL 530 PM CDT...

AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN 
BAY...AND MOVING SOUTH AT 35 MPH. POWER LINES WERE REPORTED DOWN IN 
GREEN BAY AT 515PM. 

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
BROWN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LEDGEVIEW AND
LITTLE RAPIDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4425 8820 4447 8819 4457 8815 4454 8807
      4455 8805 4454 8806 4454 8804 4452 8805
      4452 8802 4450 8795 4450 8787 4424 8793
TIME...MOT...LOC 2222Z 009DEG 26KT 4447 8804

HAIL...0.88IN
WIND...60MPH

$$

RDM
522 
WWUS53 KGRB 072227
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT SAT SEP 7 2013

WIC009-072237-
/O.EXP.KGRB.SV.W.0066.000000T0000Z-130907T2230Z/
BROWN WI-
527 PM CDT SAT SEP 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY WILL EXPIRE AT 
530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4425 8820 4447 8819 4457 8815 4454 8807
      4455 8805 4454 8806 4454 8804 4452 8805
      4452 8802 4450 8795 4450 8787 4424 8793
TIME...MOT...LOC 2227Z 009DEG 26KT 4443 8805

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:18 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 7, 3:18 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT SAT SEP 7 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 317 PM CDT SAT SEP 7 2013

THUNDERSTORMS AHEAD OF A COLD FRONT DROPPED HEAVY RAINFALL IN
WINNEBAGO COUNTY WITH RADAR ESTIMATES INDICATING 1 TO 3 INCH
TOTALS FOR A LARGE PART OF THE COUNTY. WPC SURFACE ANALYSIS SHOWED
THE COLD FRONT THROUGH ALL EXCEPT THE FOX VALLEY AND LAKESHORE
AREAS AS OF 19Z. HOWEVER...TEMPERATURES AND DEW POINTS WERE HIGHER
IN MOST LOCATIONS BEHIND THE FRONT. MFI HAD A 19Z TEMPERATURE OF
90F WITH A 67F DEW POINT...AND ATW HAD 81F/64F.

WELL BEHIND THE FRONT...A LINE OF SHOWERS AND THUNDERSTORMS
DEVELOPED ACROSS UPPER MICHIGAN AND WAS MOVING INTO EXTREME
NORTHEAST WISCONSIN AND THE BAY AT 1945Z. SPC MESOANALYSIS HAD
AROUND 2000J/KG MUCAPE WHERE THE LINE HAD BEEN...BUT WAS MOVING
TOWARD LESS UNSTABLE AIR. SOME MODELS DID INDICATE QPF ACROSS
NORTHERN WISCONSIN AND UPPER MICHIGAN TODAY...THOUGH THE 12Z NAM
DID NOT REALLY SHOW ANYTHING BEHIND THE FRONT. 12Z GFS...15Z SREF
AND 12Z ECMWF HAD SOME QPF BEHIND THE FRONT BUT BROUGHT RAIN TO AN
END BY ABOUT 00Z. HAVE POPS MIGRATING SOUTH THROUGH THE REST OF
THE AFTERNOON WITH SOME REMAINING LOW END CHANCES POPS IN THE
SOUTH VERY EARLY IN THE EVENING.

EXPECT WINDS TO INCREASE FROM THE NORTHEAST ONCE THE SURFACE
GRADIENT TIGHTENS UP WITH THE DEPARTURE OF THE COLD FRONT. DEW
POINTS WELL UPSTREAM FROM THE FRONT WERE IN THE MIDDLE 40S TO
MIDDLE 50S SO WOULD EXPECT A DRIER DAY ON SUNDAY.

A BIT UNSURE ABOUT LOWS TONIGHT WITH DEW POINTS SLOW TO DECREASE
AND THE SURFACE GRADIENT KEEPING WINDS FROM GOING CALM/LIGHT AND
VARIABLE. POSSIBLY TOO COOL...BUT HAVE SOME LOWER TO MIDDLE 40S
IN THE EXTREME NORTH WITH AROUND 60S IN THE FOX VALLEY EAST TO
LAKE MICHIGAN.

EXPECT MUCH COOLER HIGHS ON SUNDAY...BUT THEY SHOULD BE AROUND
NORMAL FOR THIS TIME OF YEAR.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 317 PM CDT SAT SEP 7 2013

PROGRESSIVE PATTERN EARLY...BECOMES MORE AMPLIFIED AS TROF DEEPENS
OVER THE EAST MID WEEK. MODELS STRUGGLING LATE PERIODS WITH TIMING
AND STRENGTH ISSUES AS TROF SHIFTS EAST. HAVE TRENDED TOWARD
ENSEMBLES FOR FORECAST.

SURFACE HIGH PRESSURE WILL CONTINUE TO DRIFT OFF TO THE EAST
SUNDAY NIGHT WITH RETURN SOUTHERLY FLOW TO BECOME ESTABLISHED
OVER UPPER MISSISSIPPI. HAVE STAY ON DRY SIDE THROUGH 12Z MON WITH
SMALL POPS LIMITED TO NORTH CENTRAL. EXPECT PCPN TO BE TIED TO 40+
KT LLVL JET WHICH IS FOCUSED WELL WEST OF AREA THROUGH THE NIGHT.
INCHED TEMPS UP A BIT GIVEN INCREASING CLOUDS IN WAA PATTERN OVERNIGHT.

SURFACE LOW TO MOVE NORTHEAST OUT OF PLAINS INTO NORTHEAST MN BY
MONDAY EVENING...BRINGING WARM FRONT NORTH THROUGH FORECAST AREA.
WILL CARRY POPS WITH/NEAR WARM FRONT THROUGH MON NIGHT. MODELS
CONTINUE TO KEEP MUCH OF FORECAST AREA DRY INTO TUE MORNING AS
ATMOS REMAINS CAPPED. BROUGHT WINDS UP A BIT SOUTHWEST CWA MON AS
MIXING SUGGEST GUSTING INTO THE 20S.

COLD FRONT TO MOVE ACROSS THE FORECAST AREA DURING DAY TUE. SOME
TIMING DIFFERENCES WHICH WILL AFFECT CONVECTION POTENTIAL. WILL
STAY WITH CHANCE POPS. TIMING WILL ALSO AFFECT SEVERE POTENTIAL
WITH SHEAR INCREASING IN THE AFTERNOON AS UPPER JET DROPS SOUTH
INTO LAKE SUPERIOR REGION.

SECONDARY TROF/FRONT PASSES THROUGH ON WED. SOME WEAK INSTABILITY
PRESENT YET AS MOISTURE LINGERS BEHIND INITIAL FRONT. SMALL POPS
KEPT. DRY FORECAST THU THROUGH SAT WITH SURFACE HIGH PRESSURE.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 102 PM CDT SAT SEP 7 2013

CONDITIONS ACROSS THE AREA SHOULD BE VFR...EXCEPT IN
AND AROUND SCATTERED SHOWERS AND THUNDERSTORMS IN THE VICINITY OF
A COLD FRONT THAT WAS INTO CENTRAL AND NORTHEAST WISCONSIN AT 17Z.
THERE WAS ALSO A SCATTERED 2000-3000FT AGL DECK IN NORTH CENTRAL
WISCONSIN WITH SCT-BKN 030-040 ABOVE.

THE BEST CHANCE FOR SHOWERS AND STORMS SHOULD BE IN EAST CENTRAL
WISCONSIN THIS AFTERNOON...BUT HAVE NOT INCLUDED AT TAF SITES
SINCE ODDS OF SHOWERS/STORMS AT THE AIRPORTS IS NOT THAT HIGH.
WINDS BEHIND THE FRONT SHIFT TO NORTH-NORTHEAST WITH AN INCREASE
IN SPEED AS THE SURFACE PRESSURE GRADIENT TIGHTENS.

MODELS INDICATED DRY MID LEVELS LATE TONIGHT INTO SUNDAY
MORNING...WITH SOME LOW LEVEL MOISTURE REMAINING. HAVE KEPT
CONDITIONS IN THE VFR CATEGORY FOR THE REST OF THE TAF PERIOD.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......TE
AVIATION.......MG
Hazardous weather outlook, Sep 7, 3:25 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT SAT SEP 7 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
325 PM CDT SAT SEP 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE INTO EARLY
EVENING...MAINLY IN CENTRAL AND EAST CENTRAL WISCONSIN. THE
STRONGEST OF THESE STORMS COULD PRODUCE BRIEF HEAVY RAIN AND GUSTY
WINDS. ALTHOUGH A SEVERE STORM CANNOT BE RULED OUT...THE OVERALL
WEATHER PATTERN IS NOT BE FAVORABLE FOR ORGANIZED SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME LATE SUNDAY NIGHT
ACROSS THE NORTH...AND OVER REMAINDER OF THE FORECAST AREA MONDAY
THROUGH TUESDAY EVENING. THE OVERALL WEATHER PATTERN WILL BE MORE
FAVORABLE FOR STRONG STORMS AT TIMES DURING THIS PERIOD...ALTHOUGH
IT IS TOO EARLY TO DETERMINE IF ANY OF THE STORMS WILL REACH
SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-082030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
325 PM CDT SAT SEP 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS TODAY.

NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS EVENING IN THE WAKE
OF A COLD FRONT DROPPING SOUTH ACROSS THE REGION. WINDS AND WAVES
ARE LIKELY TO REACH LEVELS HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY PERSIST EARLY
SUNDAY.

THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME LATER SUNDAY NIGHT
THROUGH TUESDAY EVENING. THE STORMS COULD POSE A HAZARD TO BOATERS
ON THE BAY AND LAKE.

MG/TE

In the hours before

Special weather statement, Sep 7, 3:08 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT SAT SEP 7 2013

WIZ013-073-072100-
NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-
308 PM CDT SAT SEP 7 2013

...STRONG THUNDERSTORMS OVER MARINETTE COUNTY...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES NORTHWEST
OF MARINETTE TO 12 MILES NORTH OF MARINETTE...MOVING SOUTH AT 30
MPH. ANOTHER THUNDERSTORMS WAS DEVELOPING NEAR NIAGARA.

PEA SIZE HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WAUSAUKEE...          LAKE NOQUEBAY...      MIDDLE INLET...
  PORTERFIELD...        MARINETTE...          LOOMIS...
  CRIVITZ...            HARMONY...            PESHTIGO...
  BEAVER...             POUND...              COLEMAN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

BERSCH
Special weather statement, Sep 7, 3:36 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT SAT SEP 7 2013

WIZ022-073-074-072115-
DOOR-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
336 PM CDT SAT SEP 7 2013

...STRONG THUNDERSTORM NEAR MARINETTE...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF MARINETTE...MOVING SOUTH AT
25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PESHTIGO BY 345 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. BOATERS ON THE BAY SHOULD CONSIDER TAKING SHELTER .

RDM
Special weather statement, Sep 7, 3:58 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT SAT SEP 7 2013

WIZ039-073-074-072200-
BROWN-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
358 PM CDT SAT SEP 7 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PESHTIGO...MOVING SOUTH AT 25 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  OCONTO BY 415 PM CDT...

THE STORM IS MOVING ALONG A BOUNDARY ALONG THE WEST SHORE OF THE
BAY. IF IT HOLDS TOGETHER IT WILL REACH ABRAMS AND LITTLE SUAMICO
AFTER 430PM. BOATERS ALONG THE WEST SHORE OF THE BAY SHOULD CONSIDER
SEEKING SHELTER.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

RDM
Special weather statement, Sep 7, 4:29 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
429 PM CDT SAT SEP 7 2013

WIZ022-039-040-050-074-072215-
BROWN-DOOR-KEWAUNEE-MANITOWOC-SOUTHERN OCONTO COUNTY-
429 PM CDT SAT SEP 7 2013

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LENA
TO OCONTO ACROSS THE BAY TO MAPLEWOOD...MOVING SOUTH AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS TO 40 MPH...ARE POSSIBLE WITH
THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  NAMUR BY 440 PM CDT..
  ALGOMA BY 440 PM CDT...
  LUXEMBURG BY 500 PM CDT...
  KEWAUNEE BY 505 PM CDT...
  GREEN BAY BY 510 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:21 AM CDTSmall Craft AdvisoryGRB27 hr
Sep 7, 4:59 PM CDTSpecial Marine WarningGRB32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.